# SDR UALA2010090303259

- Difficulty date: August 31, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 36,697 hours, 8,075 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32907449
- Part serial: 83
- Condition: Faulty
- Location: Position 2
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"R FAMV" STATUS MSG ON EICAS.  LOCKED IN FULL OPEN POSITION.  REPLACED VALVE. OPS CKS GOOD.
